# SDR SIMA201136307

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 29,490 hours, 26,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP IAW AMM 33-50-07.  OPS CHECK GOOD IAW AMM 33-50-00.
